I had surgery about two weeks ago on my ankle and they prescribed me oxycodone for the pain. I was taking it about 4 times a day for the first 4 to 5 days. I then decreased it to two times, once at night (around 9 pm) and once over night (around 4 am). By day 10, I stopped taking it. I am now on day 13 and I have been either super emotional about everything and crying on and off or I have felt depressed and just overall sad. I'd almost rather be in some pain than experience this!
I hope this is normal and that this will go away soon!
brandi; Yes this well go away soon this is a common side effect of taking the pain medication Because it gives you some of just the opposite feeling and as you come off of it. You well get back to yourself. If you have any problems after you are off of it for more than 7 to 10 days you should check with the doctor but I don't feel that happening this happens pretty often. Have a good day and hope the foot is good now.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.